# SDR UIEA20190604376

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,970 hours, 16,872 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5544A
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT SUPPLY FAN 1 EICAS MSG DURING PRE-FLIGHT.   REMOVED AND REPLACED FWD COOLING SUPPLY FAN IAW AMM 21-58-06. W/O 52344 C/W. OPS CHECK NORMAL.
